# SDR SWAA022983

- Difficulty date: December 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 56,268 hours, 55,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Aft Cabin Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE RELEASE CABLES MISROUTED.  REROUTED CABLES PER MM.
